MAUDE Adverse Event Report: STRYKER INSTRUMENTS-KALAMAZOO VECTOR CALIBRATION DEVICE (VCD); NEUROLOGICAL STEREOTAXIC INSTRUMENT

STRYKER INSTRUMENTS-KALAMAZOO VECTOR CALIBRATION DEVICE (VCD); NEUROLOGICAL STEREOTAXIC INSTRUMENT
Catalog Number 6000-008-000
Medical Device Problem Code Detachment of Device or Device Component (2907)
Health Effect - Clinical Code No Patient Involvement (2645)
Date of Event 08/26/2019
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that during testing, it was observed the button fell off; this poses the risk of a small component being lost in the surgical site.No medical intervention and no adverse consequences were reported with this event.As this event occurred during testing at the user facility, there was no patient involvement and no delay to a surgical procedure.
 
Additional Manufacturer Narrative
Additional information added for d4, d10, h3, h4 device evaluation: follow-up report submitted to document device evaluation results.
 
Event or Problem Description

Brand Name
VECTOR CALIBRATION DEVICE (VCD)
Common Device Name
NEUROLOGICAL STEREOTAXIC INSTRUMENT
Manufacturer (Section D)
STRYKER INSTRUMENTS-KALAMAZOO
4100 east milham avenue
kalamazoo MI 49001
MDR Report Key8974793
Report Number0001811755-2019-02931
Device Sequence Number16903914
Product Code HAW
UDI-Device Identifier04546540401632
UDI-Public04546540401632
Combination Product (Y/N)N
Initial Reporter StateTX
Initial Reporter CountryUS
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source company representative
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/16/2020
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device No Information
Device Catalogue Number6000-008-000
Was Device Available for Evaluation? Device Returned to Manufacturer
Date Returned to Manufacturer12/20/2019
Initial Date Received by Manufacturer 08/26/2019
Supplement Date Received by Manufacturer01/15/2020
Initial Report FDA Received Date09/09/2019
Supplement Report FDA Received Date01/16/2020
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Patient Sequence Number1